# SDR COMA9610079

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Activated
- Location: Carco Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CARGO DOOR WARNING CAME ON DURING TAKEOFF.  COULD NOT DUPLICATE - INSPECTED DOOR SYSTEM AND OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
